MAUDE Adverse Event Report: SCITON INC. MJOULE

SCITON INC. MJOULE
Model Number MJOULE
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Blister (4537)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Sciton clinical received a call from a provider reporting that a patient received an adverse reaction post-bbl on the face from treatment on (b)(6) 2026.
 
Additional Manufacturer Narrative
3/11/26: sciton clinical asked the provider to send an email with all revelant information including photos and treatment parameters by email.After reviewing the email, sciton clinical spoke with clinic pa-c on the phone.Clinic pa-c stated the patient received the procedure on monday and developed blisters on the face.On (b)(6) evening, the patient went to urgent care and they prescribed her a medrol dose pack and an antibacterial cream.Clinic pa-c stated that the patient was scheduled to come in later that day, (b)(6) for evaluation.The patient had previously come in for a bbl on (b)(6) and was treated as a fitzpatrick 3 with no concerns.Since the patient did not receive any significant changes, clinic pa-c decided to treat the patient as a fitzpatrick skin type 2 on 3/9.Clinic pa-c stated that the patient had no sun and/or artifical spray tan present.The following treatment parameters were utilized on the patient: face: base: 532 3/3/30/25.Pulse count: forehead 100 15x15, cheek 100 45/15, nose 60 15x15, chin/upper lip 80 15x15.Face reds: 560 13/20/20/20.Reds on nose: 560 15/15/20/15.Browns 515 13/15/10/15 ( 15x15) (2 diffuse passes).Lesion: 515 12/15/shot/15 11mm.During the phone conversation, sciton clinical discussed with clinic pa-c that the patient did appear to look darker than a fitzpatrick skin type 2.Also, discussed that the patient appeared tan but clinic pa-c stated that the patient had not received any recent sun exposure.When discussing treatment parameters, the pa-c stated that she was mostly utilizing dr.Bitter's treatment parameters.Sciton clinical discussed with her that these parameters will vary from sciton's protocol.Clinic pa-c was aware of this.When viewing the parameters, discussed that the overlap was higher, the pulse count was higher, and two passes were performed for diffuse pigmentation, however, only one is recommended.Sciton clinical discussed wound care measures including keeping the skin moist with an occlusive, avoiding sun exposure, and keeping the area clean.Clinic pa-c stated that she appreciated the sciton clinical's expertise and was very knowledgeable on wound care as she had been a wound care specialist for many years.She stated that she would follow up with the patient once she came into the clinic later that day.After the phone call, sciton clinical sent clinic pa-c the sciton heroic safe start protocol.Later that evening, sciton clinical received an additional email with picture's of the patients arms/hands showing red scabs.3/12/26: sciton clinical called clinic pa-c the following day to discuss the patient in further depth.Clinic pa-c stated that the patient did not come into the clinic yesterday afternoon and that the patient had reached out to her later that day with the pictures of her arms.Treatment parameters were as followed: chest: 515 5/3/30/20 700 pulses.Pigment: 515 15/15/shot/15.Hands: 515 7/20/10/15.Arms: 532 3/4/30/200.Pigment arms: 515 15/15; shot/15 similarily to the face, the arms/hands were treated as a fitzpatrick 2.Sciton clinical discussed that the patient appeared to be a darker fitzpatrick and discussed that the parameters utilized appeared to be more aggressive.Sciton clinical reiterated that the same wound measures should be implemented on the body as what was done on the face.3/17/26: sciton clinical emailed the clinic pa-c to inquire about the patient's recovery.3/18/26: clinic pa-c emailed back stating that she saw her last week and there was improvement, however, the patient will not come back in for another appointment.Xlinic pa-c stated that the patient is following all wound care recommendations that she discussed, however, she will not follow up in office.3/19/26: sciton clinical replied to clinic pa-c's email stating that she is glad that the patient is recovering well and that it will be important to reinforce proper wound care measures.Sciton clinical let her know that she is here for any additional clinical guidance should she have any questions.

Brand Name
MJOULE
Common Device Name
MJOULE
Manufacturer (Section D)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer (Section G)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer Contact
jay patel
925 commercial street
palo alto, CA 94303
6504939155
MDR Report Key24811001
Report Number2953696-2026-00057
Device Sequence Number18812044
Product Code GEX
UDI-Device Identifier00863249000329
UDI-Public0863249000329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMJOULE
Device Catalogue Number1500-020-70
Device Lot Number53505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/07/2026
Date Device Manufactured10/17/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale